| Catalog Number |
168-360 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown, superior displacement of the implant, waterfall deformity, pain and exchange from textured to smooth device due to the patient's concern with the product".This record is for the right side.The device remains implanted and it will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture was received on may 11, 2026 with catalog number mcghan-360.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis delamination of diaphragm valve and creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "capsular contracture baker grade unknown, superior displacement of the implants, waterfall deformity, pain and exchange from textured to smooth devices due to the patients concern with the product".Later patient's representative reported "significantly increased risk of developing cancer, lost wages, emotional distress, including fear and anxiety of developing cancer, past and future medical expenses, physical pain and suffering from explantation, including permanent scarring and disfigurement".This record is for the right side.The device was explanted.